MathSciNet Relay Station
MathSciNet bibliographic data
MR1456425 32B20 (14P10 26B05)
Kurdyka, Krzysztof; Pawłucki, Wiesław Subanalytic version of Whitney's extension theorem. Studia Math. 124 (1997), no. 3, 269–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement